Translator Disclaimer
2020 The Reidemeister graph is a complete knot invariant
Agnese Barbensi, Daniele Celoria
Algebr. Geom. Topol. 20(2): 643-698 (2020). DOI: 10.2140/agt.2020.20.643

Abstract

We describe two locally finite graphs naturally associated to each knot type K, called Reidemeister graphs. We determine several local and global properties of these graphs and prove that in one case the graph-isomorphism type is a complete knot invariant up to mirroring. Lastly, we introduce another object, relating the Reidemeister and Gordian graphs, and determine some of its properties.

Citation

Download Citation

Agnese Barbensi. Daniele Celoria. "The Reidemeister graph is a complete knot invariant." Algebr. Geom. Topol. 20 (2) 643 - 698, 2020. https://doi.org/10.2140/agt.2020.20.643

Information

Received: 24 January 2018; Revised: 7 January 2019; Accepted: 1 April 2019; Published: 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07195374
MathSciNet: MR4092309
Digital Object Identifier: 10.2140/agt.2020.20.643

Subjects:
Primary: 57M25

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 2 • 2020
MSP
Back to Top